# SDR DALA2019012500532

- Difficulty date: January 25, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 58,271 hours, 22,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0917557) DURING INSPECTION FOUND CORROSION ANGLE FLOOR STRUCTURE LOCATED BS 992.8 AND AT LEVEL RBL 45 AT AFT GALLEY AREA. REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 992.8 AND AT LEVEL RBL 45 AT AFT GALLEY AREA AS PER DWG #147A5700 AND SRM 51-40-02.
